# SDR FDEA202203280705

- Difficulty date: March 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300*
- Aircraft serial: 799
- Aircraft time: 30,529 hours, 17,170 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: A5714129800400
- Condition: Cracked
- Location: 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INTERNAL STRUCTURE FRONT SPAR LWR FLANGE FOUND 1EA CRACK JUST I/B OF   RIB9 COMPLIED WITH FEDEX EA: 6-5710-T0367806 P1 REPAIRED LH WING INTERNAL STRUCTURE   FRONT SPAR LWR FLANGE JUST I/B OF RIB9.  THIS IS A CAT B REPAIR. THE FOLLOW UP   INSPECTION REQUIRMENT PER EA 6-5710-T0367806. EA TITLE: WINGS - BASIC WING   STRUCTURE - LH WING FRONT SPAR AFT LOWER FLANGE BETWEEN RIB8 AND RIB9 - CRACK   REPAIR.    MAJOR REPAIR IAW FEDEX GMM 6-2-100.
